# SDR AWXA200501445

- Difficulty date: November 13, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON LONGITUDINAL BEAM LOCATED AT FS 68 AND Y-1162.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-00-14.  REMOVED AND INSTALLED NEW BEAM IAW AIRBUS SRM 51-42-11 AT FS 68 AND Y-1162.
